# SDR ABXA9900531

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 575407512
- Condition: Corroded
- Location: Cargo  Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 DOOR LOWER CORNER FITTING CORRODED.  REPAIRED IAW ABX REA D852-28107MR.
